MAUDE Adverse Event Report: MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 110880
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Extubate (2402)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while in use, a moisture was found in the pilot balloon, inflation line and cuff of the device.It was stated that it is replaced by tracheostomy tube and found that tip part of that device was broken.The customer reported patient was reintubated.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key8342824
Report Number8020889-2019-00017
Device Sequence Number13979782
Product Code BTR
UDI-Device Identifier40884521068231
UDI-Public40884521068231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model Number110880
Device Catalogue Number110880
Device Lot Number201804214X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;